# SDR 98FDEA00091

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520832
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0023 001, CORROSION LOWER CHORD BS 1010, WL 201, LBL 24 TO 36.  REMOVED CORROSION ON LOWER CHORD, BS 1010, WL 201, LBL 1 TO 45.5.  REMOVED LOWER FLANGE OF LOWER CHORD.  FABRICATED REPAIR PARTS AND INSTALLED IAW FED-EX SRM 53-10-8 FIG 2.
